# SDR AALA201703299017

- Difficulty date: September 16, 2016
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 21,041 hours, 8,305 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT ENGINE THRUST REVERSER LIGHT ILLUMINATED DURING TAKEOFF ROLL. TAKE OFF ABORTED, ABORT SPEED UNKNOWN. REMOVED AND REPLACED LEFT THRUST REVERSER SLEEVE STOW PROXIMITY SENSOR (AALA20160920002) AND WIRE BUNDLE HARNESS ASSEMBLY IAW AMM 78-34-02-000-801-F00.  OPERATIONAL CHECK GOOD.
